MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL® SLED; ENDO-MODEL® SLED,TIBIAL PLAT., ANAT.,METAL-BACKED,25 X 50 MM X 9 MM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL® SLED; ENDO-MODEL® SLED,TIBIAL PLAT., ANAT.,METAL-BACKED,25 X 50 MM X 9 MM
Model Number 15-2030/06
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Fixation wire protruded from the anterior aspect of the knee.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Fixation wire protruded from the anterior aspect of the knee.

Brand Name
ENDO-MODEL® SLED
Common Device Name
ENDO-MODEL® SLED,TIBIAL PLAT., ANAT.,METAL-BACKED,25 X 50 MM X 9 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23263997
Report Number3004371426-2025-00048
Device Sequence Number18687172
Product Code HSX
UDI-Device Identifier04026575044108
UDI-Public04026575044108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K954186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number15-2030/06
Device Catalogue Number15-2030/06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale